# SDR UALA2011031101176

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,482 hours, 10,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seats 3h & 2b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MISSING ON SEATS 3H & 2B.   REPLACED DAMAGED EMERGENCY LIGHTS, OPS CHECKED GOOD.
